MathSciNet Relay Station
MathSciNet bibliographic data
MR2358258 35Q53 (35B35 35Q51)
Martel, Yvan; Merle, Frank Refined asymptotics around solitons for gKdV equations. Discrete Contin. Dyn. Syst. 20 (2008), no. 2, 177–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement